# SDR QXEA2025092200307

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N662QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000956
- Aircraft time: 5,213 hours, 4,288 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 9070B001801
- Part serial: 02200
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 5,205 hours, 4,233 cycles
- Component: Steering Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2485. DURING LOW SPEED TAXI 0-10 KNOTS USING RUDDER STEERING. AIRCRAFT PULLS RIGHT. REQUIREING LEFT INPUT ABOVE 10KT NO ABNORMALITY INFLIGHT NO ABNORMALITY USE OF TILLER STEERING AT APPLICABLE SPEEDS NO ABNORMALITY MOVEMENT OF RUDDER FELT SMOOTH. REMOVED FROM SERVICE. COMPLIED WITH STEERING TRIMMING IAW AMM 32-50-00-820-801-A. WITH CREW AID TAXIIED AIRCRAFT UP TO 28 KNOTTS. TILLER STEERING EFFECTIVE THROUGHOUT AC REMAINS PULLING RIGHT WITH RUDDER STEERING UP TO APPROX 22 KNOTS. REMOVED + REPLACED STEERING HANDWHEEL REF TO AMM TASK 32-53-05-000/400-801-A OPS TEST GOOD NFDN. RETURNED TO SERVICE.
